# SDR AALA202406254157

- Difficulty date: June 23, 2024
- Submitted: June 25, 2024
- Operation: Air carrier
- Aircraft: N829NN
- Make and model: Boeing 737823
- Aircraft serial: 33210
- Aircraft time: 42,905 hours, 17,895 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Tube
- Part number: 30VG0750RG2
- Condition: Missing
- Location: Girt Bar
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT ATTENDANTS REPORT THAT FRONT SERVICE DOOR GIRT BAR IS MISSING RED HEATSHRINK COLLAR. **SUPPLEMENTAL REPORT FOR (AALA202406244157): REPLACED HEAT SHRINK. PER AARD 25-66-00-4**(CLOSED).
